# SDR 20010510AP004

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: General aviation
- Aircraft: N120HG
- Make and model: Amd FALCON2000
- Aircraft serial: 200055
- Aircraft time: 15 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Pax
- Part time: 15 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INSTRUMENTS AND RADIO DISPLAYS FOGGED OVER DUE TO CABIN WATER-LEAKS. LEAKS FOUND AROUND CABIN DOOR. SUSPECT LEAKAGE DUE IMPROPER DOOR ALIGNMENT AND/OR SEALING DURING MAUFACTURING. THIS CONDITION IF NOT CORRECTED WILL CAUSE PREMATURE CORROSION OF THE AIRCRAFT AND ELECTRICAL MALFUNCTION OF THE AVIONICS AND INSTRUMENTATION AS WELL AS DETERIORATION OF THE CABIN INTERIOR. SUBMITTER HAS OBSERVED THIS DISCREPANCY ON OTHER LIKE MODELS OF THIS AIRCRAFT.
